News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: heartburn with numbing/tingling in arms and hands


 dawnkitty - Tue May 17, 2005 6:17 pm

I have been experiencing what I think is heartburn, but along with it, comes a slow downward spreading of numbing and tingling of both arms and hands, with pain and heaviness in the hands.It is happening more frequently now, mostly while sleeping, but is starting to occur during the day now too. Please advise as to what this may be?
 Dr. Tamer Fouad - Wed May 18, 2005 3:30 am

User avatar Hello,
You should consult your physician as soon as possible. The numbness and heaviness you are describing could be a neurological condition. It may turn out to be stress related or psychogenic but this is diagnosed by exclusion. What do you mean by heaviness is your hand movement actually weeker?
 dawnkitty - Wed May 18, 2005 11:23 am

Thank you Dr. for responding. Yes, my hands feel heavy and weak during an "episode". It didnt happen last night. I give massages for a living, so I wonder if that would have something to do with it? I don't have insurance, thats why I am hesitating to go see a doctor.Do you have any idea why I would have the heartburn along with it? Thank you again for taking the time to help, Dawn
 snookyval - Tue Feb 21, 2006 3:01 am

Hello, Iam 43 years old female with High Blood presure. I've been feeling this numbness and tingling feeling on both of my arms, hands and fingertips with tightness of my chest. The worst part is my left arms. My fingers and feet are slightly swolen. Please advice. Iam, taking medication for my high blood presure.

Thank You,
Helen

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here